# SDR SWAA2018052422210

- Difficulty date: May 5, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,012 hours, 8,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO BS 847.  R&R SUPPORT PER DWG & SRM.
